# SDR USAA2010052591032

- Difficulty date: May 20, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 34,801 hours, 13,781 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - TRIPLE GEAR CHANGE - MAJOR REPAIR - RIGHT MAIN LANDING GEAR AFT PINTLE PIN WORN.  REPLACED RIGHT MAIN LANDING GEAR AFT PINTLE PIN.
